# SDR SWIA202161666

- Difficulty date: July 27, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 2700 · Flight Control System
- Part: Nut
- Part number: MS178255
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLIGHT SPOILER OUTBD HINGE NUT, # 3 AND # 4 HINGE NUTS AND IB HINE KEEPER BOLTS ARE CORRODED     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED NUT ON LH WING FLIGHT SPOILER OB HINGE, NUTS ON #3 AND #4 HINGE, AND BOLTS ON IB HINE KEEPER BOLTS IAW CRJ200 AMM 27-64-05-400-801.
